# SDR 97ZZZM286

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON CIRCUMFERENTIAL FRAME BETWEEN STRINGERS 29L AND 29R, STATION 770.  CORROSION OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1, PREPARED REPAIR AREA AND FABRICATED REPAIR SPLICE, FILLER AND REPAIR PLATES IAW DC-9 SRM 53-03 FIG 2.  TREATED AND PRIMED ALL BARE SURFACES IAW DC9 SRM 51-10-3.  INSTALLED REPAIR PARTS IAW DC-9 SRM 53-03 FIG 2, ONE PART 1 INCH BY 6 INCH, ONE 1.5 INCH BY 18 INCHES AND TWO 2.5 BY 16 INCHES.  (M)
